# SDR SWAA2020090413178

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 45,687 hours, 27,400 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE CENTER WING REAR SPAR VAPOR WEB FOUND CRACK RUNNING VERTICALLY APPROX 7.75 INCHES IN LENGTH AT LBL 45 LEFT WHEEL WELL, REF SRM 57-10-10 FOR ALLOWABLE LIMITS.  MOD / PERFORMED INTERIM REPAIR OF CENTER WING REAR SPAR VAPOR WEB @ LBL 45 REF EA 1-A57-13410.  PERMANENT ACTION REQUIRED: ACCOMPLISH A PERM REPAIR AS PER 737-700 SRM 51-70-04, REPAIR 10 OR AS AN ALTERNATIVE; REPAIR PART OF THE CRACK SO THAT THE CRACK LENGTH IS LESS THAN THE TOTAL ALLOWABLE DAMAGE LIMIT.  APPLY THAT INTERIM SEAL OVER THE CRACK THAT IS LEFT AS GIVEN IN 737-700 SRM 57-10-10 PARA 2.C. (4) ALLOWABLE DAMAGE 2.
